# SDR DALA1211333221

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 5,718 hours, 2,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK FOUND THE EMERGENCY PATH LIGHT ATROW 5, 15, 19 AND 25 INOPERATIVE.  MAINTENANCE REPAIRED AND RELAMPED AS NEEDED.  PERFORMED FUNCTIONAL CHECK AND TEST WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
